MathSciNet Relay Station
MathSciNet bibliographic data
MR1230703 26A27 (26A21 46E10)
Anisiu, Valeriu Porosity and continuous, nowhere differentiable functions. Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), no. 1, 5–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement